Characterizations and Infinite Divisibility of Extended COM-Poisson Distribution
International Journal of Statistical Distributions and Applications
Volume 1, Issue 1, September 2015, Pages: 1-4
Received: Aug. 9, 2015; Accepted: Aug. 26, 2015; Published: Aug. 27, 2015
Views 4926      Downloads 193
Huiming Zhang, School of Mathematics and Statistics, Central China Normal University, Wuhan, China
Article Tools
Follow on us
This article provides some characterizations of extended COM-Poisson distribution: conditional distribution given the sum, functional operator characterization (Stein identity). We also give some conditions such that the extended COM-Poisson distribution is infinitely divisible, hence some subclass of extended COM-Poisson distributions are discrete compound Poisson distribution.
Conway-Maxwell-Poisson distribution, conditional distribution, discrete compound Poisson distribution, infinitely divisible, Stein identity
To cite this article
Huiming Zhang, Characterizations and Infinite Divisibility of Extended COM-Poisson Distribution, International Journal of Statistical Distributions and Applications. Vol. 1, No. 1, 2015, pp. 1-4. doi: 10.11648/j.ijsd.20150101.11
Balabdaoui, F., Jankowski, H., Rufibach, K., Pavlides, M. (2013). Asymptotics of the discrete log-concave maximum likelihood estimator and related applications. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 75(4), 769-790.
Barriga, G. D., Louzada, F. (2014). The zero-inated Conway-Maxwell-Poisson distribution: Bayesian inference, regression modeling and inuence diagnostic. Statistical Methodology, 21, 23-34.
Brown, T. C., Xia, A. (2001). Stein's method and birth-death processes. Annals of probability, 1373-1403.
Buchmann, B., Grbel, R. (2003). Decompounding: an estimation problem for Poisson random sums. The Annals of Statistics,31(4), 1054-1074.
Chakraborty, S. (2015). A new extension of Conway-Maxwell-Poisson distribution and its properties. arXiv preprint arXiv:1503.04443.
Chakraborty, S., Ong, S. H. (2014), A COM-type Generalization of the Negative Binomial Distribution, Accepted in April 2014, to appear in Communications in Statistics-Theory and Methods
Conway, R. W., Maxwell, W. L. (1962). A queuing model with state dependent service rates. Journal of Industrial Engineering, 12(2), 132-136.
Daly, F., Gaunt, R. E. (2015). The Conway-Maxwell-Poisson distribution: distributional theory and approximation. arXiv preprint arXiv:1503.07012.
Feller, W. (1971). An introduction to probability theory and its applications,Vol. I. 3rd., Wiley, New York.
Guikema, S. D., Goffelt, J. P. (2008). A exible count data regression model for risk analysis. Risk analysis, 28(1), 213-223.
Imoto, T. (2014). A generalized Conway–Maxwell–Poisson distribution which includes the negative binomial distribution. Applied Mathematics and Computation, 247, 824-834.
Kagan, A. M., Linnik, Y. V., Rao, C. R. (1973). Characterization problems in mathematical statistics, Wiley.
Khan, N. M., Khan, M. H. (2010). Model for Analyzing Counts with Over-, Equi-and Under-Dispersion in Actuarial Statistics. Journal of Mathematics and Statistics, 6(2), 92-95.
Kokonendji, C. C. (2014). Over-and Underdispersion Models. Methods and Applications of Statistics in Clinical Trials: Planning, Analysis, and Inferential Methods, Volume 2, 506-526.
Patil, G. P., Seshadri, V. (1964). Characterization theorems for some univariate probability distributions. Journal of the Royal Statistical Society. Series B (Methodological), 286-292.
Sellers, K. F., Shmueli, G. (2010). Predicting censored count data with COM-Poisson regression. Robert H. Smith School Research Paper No. RHS-06-129.
Rodrigues, J., de Castro, M., Cancho, V. G., Balakrishnan, N. (2009). COM-Poisson cure rate survival models and an application to a cutaneous melanoma data. Journal of Statistical Planning and Inference, 139(10), 3605-3611.
Saghir, A., Lin, Z., Abbasi, S. A., Ahmad, S. (2013). The Use of Probability Limits of COM-Poisson Charts and their Applications. Quality and Reliability Engineering International, 29(5), 759-770.
Saumard, A., Wellner, J. A. (2014). Log-concavity and strong log-concavity: a review. Statistics Surveys, 8, 45-114.
Sellers, K. F., Borle, S., Shmueli, G. (2012). The COM-Poisson model for count data: a survey of methods and applications. Applied Stochastic Models in Business and Industry, 28(2), 104-116.
Shmueli, G., Minka, T. P., Kadane, J. B., Borle, S., Boatwright, P. (2005). A useful distribution for ftting discrete data: revival of the Conway-Maxwell-Poisson distribution. Journal of the Royal Statistical Society: Series C (Applied Statistics), 54(1),127-142.
Steutel, F. W. (1970). Preservation of infinite divisibility under mixing and related topics. MC Tracts, 33, 1-99.
Steutel, F. W., Van Harn, K. (2003). Infinite divisibility of probability distributions on the real line. CRC Press, New York.
Zhang, H., He J., Huang H. (2013). On nonnegative integer-valued Lévy processes and applications in probabilistic number theory and inventory policies American Journal of Theoretical and Applied Statistics, 2 (5), 110-121.
Zhang, H., Liu, Y., Li, B. (2014). Notes on discrete compound Poisson model with applications to risk theory. Insurance: Mathematics and Economics, 59, 325-336.
Zhu, F. (2012). Modeling time series of counts with COM-Poisson INGARCH models. Mathematical and Computer Modelling, 56(9), 191-203.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186